# SDR SWAA2024040570317

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 59,059 hours, 35,558 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193B; FWD RIGHT CORNER DISBANDED APPROXIMATE 1BY 2 INCHES LONG. FAIRING PANEL 193B FWD RIGHT CORNER DISBOUNDED APPROXIMATE 1BY 2 INCHES LONG.<[01] REPAIRED PNL 193B PER EA 24-153-00-883.
